# SDR MALA000134

- Difficulty date: February 3, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- System (JASC): 2760 · Drag Control System
- Part: Harness
- Part number: 200876279
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 3565 - MANUAL SPOILER FAULT AND SPOILER LOOK UP LIGHT ILLUMINATED AFTER TAKEOFF AND WENT OUT APPROX 3 MINUTES LATER, BOTH LIGHTS ILLUMINATED AGAIN 350 FT AGL TO LANDING.  QRH PROCEDURES FOLLOWED.  MAINTENANCE REPLACED NOSE GEAR WEIGHT ON WHEEL WIRING HARNESS ASSEMBLY.  SIMULATED AIRCRAFT IN FLIGHT MODE, SYSTEM CHECKED GOOD.  OPS CHECK GOOD.  (M)
